Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Is it normal for a 1 month to have red rashes on face ?

1 month baby boy having rashes or small red pimples on face Hi dr.I have my nephew born in USA California origin Indian. He got born on 27th Feb2011. Its been one month to his born but at the time of her birth he was not having any rashes on any part of his body..he was healthy enough but from past 3-4 days there rashes or u can say like red small pimples on all his cheek and face even now its been little all over his body. Pls suggest as doctor there said its normal becoz of new born baby but me seems his rashes on face is getting dark n more day by day..His diet is also normal.
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
your nephew has infantile acne due to hormones from tends to occur after 4-5 month
so dont may increase for few day but they will surely go out.
face color change during childhood is natural.

Answered: Tue, 29 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor